Katalog GES

A Large Deviation Principle for a Brownian Immigration Particle System

We derive a large deviation principle for a Brownian immigration branching particle system, where the immigration is governed by a Poisson random measure with a Lebesgue intensity measure. Full description

1st Person: Zhang, Mei
Source: in Journal of applied probability Vol. 42, No. 4 (2005), p. 1120-1133
More Articles
Type of Publication: Article
Language: English
Published: 2005
Keywords: research-article
Large deviation principle
Brownian particle system
Immigration process
Primary 60J80
Secondary 60F05
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links